RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1993, Volume 29, Number 11, Pages 1996–1998 (Mi de8241)  

Short Communications

A periodic problem for a nonlinear nonlocal Schrödinger equation

E. I. Kaikina, I. A. Shishmarev

Lomonosov Moscow State University

Full text: PDF file (389 kB)

English version:
Differential Equations, 1993, 29:11, 1733–1736

Bibliographic databases:
UDC: 517.95
Received: 15.03.1993

Citation: E. I. Kaikina, I. A. Shishmarev, “A periodic problem for a nonlinear nonlocal Schrödinger equation”, Differ. Uravn., 29:11 (1993), 1996–1998; Differ. Equ., 29:11 (1993), 1733–1736

Citation in format AMSBIB
\Bibitem{KaiShi93}
\by E.~I.~Kaikina, I.~A.~Shishmarev
\paper A periodic problem for a nonlinear nonlocal Schr\"odinger equation
\jour Differ. Uravn.
\yr 1993
\vol 29
\issue 11
\pages 1996--1998
\mathnet{http://mi.mathnet.ru/de8241}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1279053}
\transl
\jour Differ. Equ.
\yr 1993
\vol 29
\issue 11
\pages 1733--1736


Linking options:
  • http://mi.mathnet.ru/eng/de8241
  • http://mi.mathnet.ru/eng/de/v29/i11/p1996

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:47
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020